# SDR A6WA200540327

- Difficulty date: November 15, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 13,844 hours, 13,168 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Unknown
- Location: Lt & Rt
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REQUEST INSPECTION OF RT AND LT AILERONS.  THAWED ICE FROM AILERON, INSPECTED SURFACE MOVEMENT AND SURFACES.  NO DEFECTS NOTED.  (K)
